It's not an unusual problem for me. The problem is that I have been taking Depakote now for about two weeks. I was switched to Depakote after Lithium gave me some weird side effects. I take Depakote twice daily around 10am and 10 pm. My problem is that in the morning I seem to be insanely manic. My boss actually commented on it today, but towards well around now so say 5ish I feel really really really bad. So bad that I want to cry, or cut (not that I do, but it's crossed my mind) or something...anything...oxys for that emptyheaded feeling...SOMETHING!? Has anyhone experienced this problem. What was your remedy? I see my Doc in roughly two weeks, but I may need to up that appt. Help me!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...